MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO; VIDEO LARYNGOSCOPE

VERATHON MEDICAL ULC GLIDESCOPE GO; VIDEO LARYNGOSCOPE
Model Number 0570-0368
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The glidescope go video monitor was returned to verathon for evaluation.No damage or visual anomalies were observed on the device housing or connector.The monitor was tested using three different test batons, and all functions performed within specification.The reported black screen issue could not be duplicated.A review of complaint and service history for serial number (b)(6) did not identify any similar events.No trends exceeding acceptable thresholds were found for the glidescope go product line.Verathon confirmed that the potential risk associated with this behavior is adequately characterized in the existing system risk assessment.No corrective action is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during multiple uses of a glidescope go video laryngoscope, the monitor intermittently displayed no image or a black screen.The issue was reported to have occurred during two separate emergency calls over the past month.The customer indicated that during the first event, the patient passed away.However, the customer could not confirm whether the reported image issue contributed to the outcome.The date of the event was unknown, customer reported it was "one month before" the second event.The suspect device was returned to verathon for evaluation.

Brand Name
GLIDESCOPE GO
Common Device Name
VIDEO LARYNGOSCOPE
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL
20001 n creek pkwy
bothell WA 98011 8218
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22720806
Report Number9615393-2025-00094
Device Sequence Number21054690
Product Code CCW
UDI-Device Identifier00879123006189
UDI-Public(01)00879123006189(11)230131
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0368
Device Catalogue Number0570-0368
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown